MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00043426-199703000-00008

Медицинская библиотека · Journal of pediatric hematology/oncology · 1997

Sensorimotor neurotoxicity associated with high-dose deferoxamine treatment.

Levine J E, Cohen A, MacQueen M, Martin M, Giardina P J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: We report a reversible sensorimotor neurotixicity that developed in two beta-thalassemic patients treated with high-dose deferoxamine (DFO) for iron overload.

METHODS

Two patients were treated with high-dose (120 mg/kg/day) intravenous DFO for iron overload.

RESULTS

Sensorimotor toxicity developed after 5 and 6 months of treatment, respectively. The development of the neurotoxicity did not correlate with the serum ferritin or the ratio of DFO dose to serum ferritin. Symptoms resolved in both patients with discontinuation of DFO treatment. In 1 patient, symptoms recurred with resumption of DFO treatment.

CONCLUSIONS

These cases demonstrate that a reversible sensorimotor neurotoxicity, a previously unreported toxicity, may complicate DFO therapy, this complements the previously reported auditory and visual neurotoxicity associated with DFO therapy. Discontinuation of therapy at the time of onset of neurotoxicity is recommended, with possible resumption at lower doses.

Для цитирования: Levine J E, Cohen A, MacQueen M, Martin M, Giardina P J. Sensorimotor neurotoxicity associated with high-dose deferoxamine treatment.. Journal of pediatric hematology/oncology. 1997. DOI: 10.1097/00043426-199703000-00008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.